U.S. doctors online nowAsk doctors free
Pittsburgh, PA
A 28-year-old male asked:

can you take inositol and l-theanine with and ssri? is there a risk of serotonin syndrome?

1 doctor answer1 doctor weighed in
Dr. Vahe Yetimyan
General Practice 51 years experience
No: L-theanine raise dopamine and gaba in the brain not serotonin. Taking Zoloft and Lexapro (escitalopram) together can cause serotonin syndrome. I see you are taking Zoloft and Lexapro (escitalopram) together. Consult to your prescriber if you are taking these two medications i mean Zoloft and Lexapro (escitalopram) together.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A member asked:
2 doctor answers4 doctors weighed in
A 39-year-old member asked:
1 doctor answer4 doctors weighed in
A member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.